Top
20
Doctor insights on: Can Coumadin Cause Joint Aches

Share
1

1
Can Coumadin (warfarin) cause joint aches?

Can Coumadin (warfarin) cause joint aches?

Anything possible: Though not listed as a serious or common complaint, it would be possible for Coumadin (warfarin) to cause some joint complaints. It may not be the drug itself but the effect of the drug. If one were to bleed into the joint as a result of the Coumadin (warfarin) causing bleeding, then yes. But, take coumadin--joints hurt, is not a listed effect. Discuss with pcp, pharmacist or Coumadin (warfarin) manager. ...Read more

See 1 more doctor answer
Dr. Stratos Christianakis
1,189 Doctors shared insights

Joints (Definition)

Joints are parts of the body, formed by the cartilage-covered ends of bones plus the strong, flexible ligaments that attach the bones to one another. Movements at the joints in the body allow the different parts of the body to move in ...Read more


2

2
What can be the cause of aching joints?

What can be the cause of aching joints?

Arthritis: Whenever a joint aches it means there is inflammation. There are different reasons for this from mild arthritis to more severe inflammatory disease. As we age we all develop osteoarthritis which is typically called "wear and tear"arthritis. Some of us start early with pain and others get to old age with hardly a hint of it. Please discuss with your doc your complaints and let him decide. ...Read more

3

3
Can cvid cause extreme fatigue and aching joints?

Can cvid cause extreme fatigue and aching joints?

Futher Investigation: Most definitely. However, immune deficiencies can also be linked to autoimmune diseases so further testing for things like inflammatory arthritis and connective tissue diseases is important. ...Read more

See 1 more doctor answer
4

4
What would cause general feelings of unwellness, aching joints, occasional headaches, etc. I have anxiety and depression...Could this be the cause?

What would cause general feelings of unwellness, aching joints, occasional headaches, etc. I have anxiety and depression...Could this be the cause?

Yes: Yes depression and stress can cause all of kinds of things. General feelings of unwellness can be linked to depression and stress. See a professional who can help you in treating and addressing your anxiety and depression. A god starting point is your family physician otherwise a psychiatrist would be best. ...Read more

See 1 more doctor answer
6

6
Can Zoloft (sertraline) cause aching joints in the hands, feet & knees along with a tingling or numb sensation in the hands and feet?

Can Zoloft (sertraline) cause aching joints in the hands, feet & knees along with a tingling or numb sensation in the hands and feet?

Not commonly: Zoloft (sertraline) main side effects are diarrhea and sexual dysfunction or decreased libido. You may be having an interaction with Zoloft (sertraline) and another drug or something else is going on. You should follow with your doctor for further work up. ...Read more

7

7
Have SLE and now severe joint pain and stiffness. On coumadin what can I take to help pain. Allergic to plaquenil. Stopped steroids after 17 yrs?

Have SLE and now severe joint pain and stiffness. On coumadin what can I take to help pain. Allergic to plaquenil. Stopped steroids after 17 yrs?

SLE: Patients with SLE can have chronic pain. The fact that your are on Coumadin makes it a little more challenging to give pain and anti-inflammatory medications. Topical NSAIDs and oral CBD oils may be good options. I would be happy to consult if you need one. ...Read more

8

8
Diahrria aching joints and feeling lerthagic wot could this be. A bug or virus?

Diahrria aching joints and feeling lerthagic wot could this be. A bug or virus?

Viral illness: These symptoms are very non-specific and could be due to many illnesses. If it continues for much longer would urge you to seek medical care and have this assessed appropriately. Good luck. ...Read more

9

9
Aching joints causing a lot of pain, what to do?

Aching joints causing a lot of pain, what to do?

Talk to your: Pain specialist or rheumatologist about an evaluation and treatment options. Don't overuse over the counter NSAIDS as they can harm your kidneys and stomach. ...Read more

See 2 more doctor answers
10

10
What to do if I have aching joints causing a lot of pain?

See Doctor: First try nsaids like ibuprofen, aleve and you can even add some tylenol (acetaminophen) to help with pain. Ice the area for 20 min at a time and see if these help reduce the pain. If this persists longer than a few days, consider seeing your doctor for stronger medications to help. Typically most people get better within a few weeks of an injury. If not better consider further imaging studies to evaluate. ...Read more

11

11
I'm 55 over weight wirh aching joints, best exercise for me?

Exercise: First you need to see your doctor to be sure exercise will be ok. Water exercise like swimming is easy on the joints if you are a good swimmer. ...Read more

12

12
I am on eplim 400mg twice daily since the doesage went up I have very poor sleep and very aching joints mainly at evening could this b a side effect?

See details: Epilim is an anticonvulsants with the major side effects of nausea, tremors and fatigue. Insomnia would be somewhat unusual but not impossible. Joint pain has not been reported with any significant frequency but anything is possible. ...Read more

13

13
Swollen lymph node, aching joints. How do I soothe the pain?

Find source: To treat the pain you need to find the source of the symptoms. See your physician to start a differential diagnosis (list of possibilities) and then investigate the problem. ...Read more

14

14
Is it common to have aching joints after menigoccal septicaemia meningitis?

Is it common to have aching joints after menigoccal septicaemia meningitis?

Yes: The word "septicemia' means blood infection and joint involvement is not unusual. ...Read more

15

15
Pain on my left side under my rib cage, getting full quick, losing a lot of weight, aching joints and I just got a rash, what could it be?

Pain on my left side under my rib cage, getting full quick, losing a lot of weight, aching joints and I just got a rash, what could it be?

See your doctor: The symptoms you describe could be from a whole host of issues. Your side pain and weight loss in particular are worrisome. I strongly suggest you see your doctor, and have the examination and tests necessary to help sort your pain out soon. Please make those arrangements soon. ...Read more

See 3 more doctor answers
16

16
Been handling hay and have a rash all over body with aching joints.

Been handling hay and have a rash all over body with aching joints.

See you Dr: This sounds like either part of a viral syndrome, or possible allergic type reaction. It all depends on what the rash looks like and whether or not you have fever, swelling, itching etc. A doctor will be able to help distinguish between possible causes after examining you and taking a detailed history. ...Read more

18

18
After scuba diving on a flight back home I had aching joints and dyspnea. Why?

After scuba diving on a flight back home I had aching joints and dyspnea. Why?

Possible DCS: Regardless of your dive ascent, flying too soon after diving puts you at risk for decompression sickness. Most commercial aircraft cabins are pressurized to the equivalent of an altitude of 8000 feet, not sea level. If you don't allow your body time to get rid of residual nitrogen from diving, you can end up bent. All reputable authorities recommend waiting at least 12hrs before flying, often more. ...Read more

See 1 more doctor answer
20

20
I'm 35 years old, ex-smoker, I have changing stool, sometimes pale, sometimes green, sometimes dark, sometimes loose, I have ab cramps and aching joints. I have gassin?

I'm 35 years old, ex-smoker, I have changing stool, sometimes pale, sometimes green, sometimes dark, sometimes loose, I have ab cramps and aching joints. I have gassin?

Colonoscopy: Color other than back should not take seriously. Even black can be somewhat ignored if taking peptones-bismol. The changes in bowel habit would be somewhat disturbing. Ask pcp what he/she thinks about a colonoscopy. ...Read more

See 1 more doctor answer

Warfarin (Definition)

Warfarin is a medication used to thin the blood and to prevent or treat people with blood clots. It requires frequent blood ...Read more


Dr. Ted King
694 Doctors shared insights

Coumadin (Definition)

Coumadin is an anticholinergic agent which is a kind of anti-Parkinson's drug ...Read more